For the most recent entries see the Petri Nets Newsletter.

Proving Nonreachability by Modulo-Invariants.

Desel, J.; Neuendorf, K.-P.; Radola, M.-D.

In: Theoretical Computer Science Vol. 153, No. 1--2, pages 49-64. 1996.

Abstract: We introduce modulo-invariants of Petri nets which are closely related to classical place-invariants but operate in residue classes modulo k instead of natural or rational numbers. Whereas place-invariants prove the nonreachability of a marking if and only if the corresponding marking equation has no solution in Q, a marking can be proved nonreachable by modulo-invariants if and only if the marking equation has no solution in Z. We show how to derive from each net a finite set of invariants - containing place-invariants and modulo-invariants - such that if any invariant proves the nonreachability of a marking, then some invariant of this set proves that the marking is not reachable.

Do you need a refined search? Try our search engine which allows complex field-based queries.

Back to the Petri Nets Bibliography